# SDR DU4R2024021200004

- Difficulty date: January 31, 2024
- Submitted: February 12, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 56-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION IN AFT CARGO COMPARTMENT I/B OF CARGO DOOR THRESHOLD FROM FR 56 TO FR 58. S/O 634004 NR # 26641
